International Journal For Multidisciplinary Research

E-ISSN: 2582-2160     Impact Factor: 9.24

A Widely Indexed Open Access Peer Reviewed Multidisciplinary Bi-monthly Scholarly International Journal

Call for Paper Volume 6 Issue 2 March-April 2024 Submit your research before last 3 days of April to publish your research paper in the issue of March-April.

Exploring Methodological Approaches in Mathematical Research: A Comprehensive Analysis

Author(s) Jitendra Singh
Country India
Abstract Mathematical research methodology plays a pivotal role in advancing our understanding of complex mathematical phenomena. This study delves into the diverse approaches employed in mathematical research, aiming to provide a comprehensive analysis of the methodologies used across various mathematical disciplines. The exploration encompasses both theoretical and applied aspects, examining the strategies, frameworks, and tools that researchers employ to formulate, investigate, and validate mathematical hypotheses. The abstract highlights the significance of robust methodologies in ensuring the reliability and reproducibility of mathematical findings. Through a critical examination of current practices and emerging trends, this research contributes to the on-going dialogue on refining and enhancing the methodologies that underpin mathematical inquiry.
Keywords Mathematical Research, Methodological Analysis, Mathematical Disciplines
Field Mathematics
Published In Volume 6, Issue 1, January-February 2024
Published On 2024-02-02
Cite This Exploring Methodological Approaches in Mathematical Research: A Comprehensive Analysis - Jitendra Singh - IJFMR Volume 6, Issue 1, January-February 2024. DOI 10.36948/ijfmr.2024.v06i01.12884
DOI https://doi.org/10.36948/ijfmr.2024.v06i01.12884
Short DOI https://doi.org/gtgs49

Share this